# SDR CA070221001

- Difficulty date: February 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF348E5A1
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Part number: 600902461
- Condition: Failed
- Location: Rudder
- Part time: 7,326 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT THE CO-PILOTS RUDDER PEDAL ADJUSTMENT MECHANISM FAILED ALLOWING THE RUDDER PEDALS TO FALL FORWARD TO THE LIMIT OF THEIR TRAVEL. INSPECTION REVEALED THAT THE THREADED BUSHING IN THE ADJUSTMENT MECHANISM HAD FAILED ALLOWING THE SYSTEM TO DICONNECT. NOTE: RUDDER CONTROL WAS STILL AVAILIBLE THOUGH RUDDER PEDAL POSITION ADJUSTMENT WAS NOT. (TC NR 20070221001)
